RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 69, Issue 3  


Harmonic analysis of causal operators and their spectral properties
A. G. Baskakov, I. A. Krishtal
3
The equation of the $p$-adic open string for the scalar tachyon field
V. S. Vladimirov
55
The problems of Borsuk and Grünbaum on lattice polytopes
A. M. Raigorodskii
81
Zeros of the derivatives of the Riemann $\xi$-function
I. S. Rezvyakova
109
Bounds for the derivatives of polynomials on centrally symmetric convex bodies
V. I. Skalyga
179
Orthogonal wavelets with compact support on locally compact Abelian groups
Yu. A. Farkov
193
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019